Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KateAnn

Accutane and Chest Pain

Recommended Posts

Hi,

Been on accutane for just under 2 months now and woke up this morning with a sharp chest pain just under my right breast bone. It has calmed down as the day has gone by but I can still feel it there slightly if I make a swift movement or breath in really deeply. Im not going to take any more accutane until its completely gone just wondering if anyone else has experienced this and how long it lasted and whether they carried on etc.

Im not too worried about it, im hoping ive just pulled my muscle in my sleep or something, would just love to hear someone else has expeienced it to put my mind at rest!

Thanks everyone :)

Share this post


Link to post
Share on other sites

Accutane dries out your entire body, internally and externally, that's why drinking water is stressed upon, if you aren't properly hydrated you will get these pains. Other than that, see your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×